# SDR HEEA079659

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,775 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010105
- Part serial: 8105111
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT TRIPLE TACH READS 2 PERCENT LOW.
